# SDR WI5R20151109

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: N18GA
- Make and model: Cessna 525B
- Aircraft serial: 0302
- Engine: Wilint FJ443A
- Engine time: 2,540 hours, 2,145 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Missing
- Location: Engine
- Part time: 2,540 hours, 2,145 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N1 ROTATION, A GRINDING NOISE WAS HEARD FROM THE FRONT OF THE ENGINE.  DISASSEMBLY REVEALED A 3RD STAGE IP ROTOR BLADE WAS MISSING.  THERE WAS NO EVIDENCE OF UPSTREAM FOREIGN OBJECT DAMAGE.  THE ROTOR HAS BEEN FLUORESCENT PENETRANT INSPECTED WITH NO OTHER NON-SECONDARY INDICATIONS NOTED.
